Authors: Janković, Slobodanka 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On continuation of max-stable laws
Journal: Journal of Mathematical Sciences
Volume: 92
Issue: 3
First page: 3900
Last page: 3905
Issue Date: 1-Jan-1998
ISSN: 1072-3374
DOI: 10.1007/BF02432361
Abstract: 
We investigate the continuation problem for max-stable laws on the smallest set S such that the distribution of the max-stable type can be uniquely continued from the set S to the whole line and also the restricted convergence problem for the max-stable laws on a finite set of points.
Publisher: Plenum Publishing Corporation

Show full item record

Page view(s)

16
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.